Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 59204, 7 pages
http://dx.doi.org/10.1155/2007/59204
Research Article

Common Fixed Points of Mappings and Set-Valued Mappings in Symmetric Spaces with Application to Probabilistic Spaces

1Department of Mathematics and Informtics, Faculty of Sciences Ben M'Sik, University Hassan II, Mohammedia P.B. 7955, Casablanca, Morocco
2Faculté Polydisciplinaire de Khouribga, University Hassan I, Khouribga P.B. 145, Settat, Morocco

Received 15 June 2007; Accepted 24 October 2007

Copyright © 2007 M. Aamri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Aamri, A. Bassou, S. Bennani, and D. El Moutawakil, “Common Fixed Points of Mappings and Set-Valued Mappings in Symmetric Spaces with Application to Probabilistic Spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2007, Article ID 59204, 7 pages, 2007. https://doi.org/10.1155/2007/59204.